As part of Joshua Taylor's tour of Australia and New Zealand, Joshua will be a keynote speaker at New Zealand's Family History Fair in Auckland as well as Auckland Central Library. Details as follows:

New Zealand Family History Fair

Joshua will be presenting a number of seminars at the Family History Fair which is being held on 2 - 4 August at the Vodafone Events Centre in Manukau, Auckland.

Entry to the Exhibition Hall is FREE and seminars can be attended for a small fee, with tickets available only on the day (there is no pre-booking of these seminars).

What can I learn?

Getting the most from the FindMyPast website

Discover what records are available and how to find the most relevant ones in an online search of FindMyPast records.

How to be a modern genealogist

While we would all like to devote more hours to family history, there simply are not enough hours in most days to do so. Learn time-saving techniques to make the most of every minute (or hour) you are researching.

Searching the British Newspapers Archive

Uncover the content of the British Newspapers Archive and how to get the most when searching online.

Beginners guide to Scottish research and key sources

What you need to know to research your Scottish genealogy online.

Getting the most from your internet experience.

Tired of using the same Internet sites over and over without any success? Frustrated because you are unable to find exactly what you want? Learn how evaluate websites and use free tools on the Internet to enrich your experience while surfing the web!

When and where?

When: Friday 2nd August to Sunday 4th August

Where: Vodafone Events Centre in Manukau, Auckland

Visit New Zealand Family History Fair's website for further information.

Central Library, Auckland

Joshua and the findmypast team will be presenting a number of seminars as well as offering assistance and free lookups throughout the day. This will be a hands-on event with the chance to get personal assistance with your research.

Program

10am: Findmypast research available all day/evening in the Atrium and Research Centre from 10am onwards.

12pm - 1.30pm: Josh Taylor:- Official Launch of British Newspapers Archive at Auckland Libraries in the Whare Wananga to general members of the public. Based on his Hear Ye talk, but expanded to fill 90 minutes.

Level :- Beginners to Advanced

1.30pm: Lunch break for 30mins. Customers to bring their own lunches if they are here for the day, but tea and coffee will be available.

2.00pm: Research in the Atrium and at the Central Auckland Research Centre. Drop in clinic for customers.

There is 10 PCs in the research centre for customers, plus free WiFi available for customers to use their laptops for access to all the eResources, including findmypast.

3.30pm: Afternoon tea break. Tea and coffee available.

4.00pm: Attracting youth to family history (90 mins):- seminar for teachers, librarians, parents, youth group leaders, however it is also open to the general public. Family History is a way of attracting youth to history, teaching them information literacy, and research skills that takes them through their academic life and beyond. Young people are just as fascinated by their personal histories as older people – how do we tap into this and make it relevant to them?

Level:- Beginner to advanced

5.30pm: Tea break. Tea and coffee available.

6.00pm: Ensuring Success: making the most of what’s online

With millions of records to search, and not enough hours in each day to search, online family history can seem daunting. Discover ways to plan and prepare for your online searches and find out about tips, tricks, and tools to manage your time online and maximize your search results.

7.30pm: Session finishes

How do I book?

Bookings are essential. To reserve your place at this event, please phone 09 307 7771 or click here.